Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 16, NWS El Paso, TX

October 27, 2009

NWS El Paso, TX issued this wind advisory at Oct 27, 2009, 10:59 AM MDT. It took effect at Oct 27, 2009, 1:00 PM MDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2009, 10:59 AM MDT (16:59 UTC)
In effect from
Oct 27, 2009, 1:00 PM MDT
Expired
Oct 28, 2009, 10:13 AM MDT
In force
21 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 271659
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1059 AM MDT TUE OCT 27 2009

...STRONG WINDS ACROSS SOUTHWESTERN NEW MEXICO AND FAR WEST TEXAS
THIS AFTERNOON AND EVENING...

.A WINTER STORM MOVING INTO THE FOUR CORNERS REGION LATE TODAY WILL
BRING STRONG AND GUSTY WINDS TO ALL OF SOUTHWESTERN NEW MEXICO AND
FAR WEST TEXAS THIS AFTERNOON INTO TONIGHT. THAT STORM AND AN ASSOCIATED
COLD FRONT WILL MOVE SLOWLY EASTWARD ACROSS NEW MEXICO AND WEST TEXAS
WEDNESDAY AND THURSDAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF
45 TO 50 MPH ARE EXPECTED THIS AFTERNOON INTO TONIGHT ACROSS THE 
ENTIRE AREA. THE HIGH WINDS WILL CAUSE BLOWING DUST AND SAND WITH
VISIBILITIES LESS THAN A MILE IN SOME AREAS. THE LOW VISIBILITY
AND HIGH WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY
ALONG INTERSTATE 10 WEST OF LAS CRUCES TO THE ARIZONA STATE LINE.

NMZ022>024-030>032-TXZ055-056-280200-
/O.NEW.KEPZ.WI.Y.0016.091027T1900Z-091028T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...LORDSBURG...DEMING...LAS CRUCES...EL PASO...
SIERRA BLANCA...DELL CITY
1059 AM MDT TUE OCT 27 2009

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

A WINTER STORM WILL BRING STRONG WINDS TO SOUTHWESTERN NEW MEXICO
AND FAR WEST TEXAS THIS AFTERNOON INTO TONIGHT. SUSTAINED WINDS
OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED THIS
AFTERNOON INTO TONIGHT ACROSS THE ENTIRE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ025-280200-
/O.NEW.KEPZ.WI.Y.0016.091027T1900Z-091028T2000Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
1059 AM MDT TUE OCT 27 2009

...WIND ADVISORY IN EFFECT UNTIL 2 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM MDT
WEDNESDAY. 

A WINTER STORM WILL BRING STRONG WINDS TO THE SACRAMENTO MOUNTAINS
THIS AFTERNOON AND TONIGHT INTO WEDNESDAY AFTERNOON. SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE EXPECTED
FROM THIS AFTERNOON INTO WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
000 
WWUS74 KEPZ 281044
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
444 AM MDT WED OCT 28 2009

...STRONG WINDS ACROSS SOUTHWESTERN NEW MEXICO AND FAR WEST TEXAS
TODAY...

.A WINTER STORM MOVING INTO THE FOUR CORNERS REGION LATE TODAY
WILL BRING STRONG AND GUSTY WINDS TO ALL OF SOUTHWESTERN NEW
MEXICO AND FAR WEST TEXAS TODAY. SUSTAINED WINDS OF 25 TO 35 MPH
WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED TODAY ACROSS THE ENTIRE
AREA. THE HIGH WINDS WILL CAUSE BLOWING DUST AND SAND WITH
VISIBILITIES LESS THAN A MILE IN SOME AREAS. THE LOW VISIBILITY
AND HIGH WINDS WILL CAUSE HAZARDOUS DRIVING
CONDITIONS...ESPECIALLY ALONG INTERSTATE 10 WEST OF LAS CRUCES
TO THE ARIZONA STATE LINE.

NMZ022-282200-
/O.NEW.KEPZ.WI.Y.0017.091028T1100Z-091028T2200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
INCLUDING THE CITY OF...SILVER CITY
444 AM MDT WED OCT 28 2009

...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON. 

A WINTER STORM WILL BRING STRONG WINDS TO SOUTHWESTERN NEW MEXICO
TODAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH
EXPECTED. WINDS SHOULD TAPER OFF BY LATER AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ023-024-030>032-TXZ055-056-282200-
/O.EXB.KEPZ.WI.Y.0016.091028T1100Z-091028T2200Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
LORDSBURG...DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...
DELL CITY
444 AM MDT WED OCT 28 2009

...WIND ADVISORY IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON. 

A WINTER STORM WILL BRING STRONG WINDS TO SOUTHWESTERN NEW MEXICO
AND FAR WEST TEXAS TODAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH
GUSTS OF 45 TO 50 MPH EXPECTED. WINDS SHOULD TAPER OFF BY LATER
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ025-282200-
/O.EXT.KEPZ.WI.Y.0016.000000T0000Z-091028T2200Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
444 AM MDT WED OCT 28 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON.

A WINTER STORM WILL BRING STRONG WINDS TO SOUTHWESTERN NEW MEXICO
TODAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH
EXPECTED. WINDS SHOULD TAPER OFF BY LATER AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BRICE
000 
WWUS74 KEPZ 281613
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1013 AM MDT WED OCT 28 2009

...WIND ADVISORY HAS BEEN CANCELLED..BREEZY WINDS TO CONTINUE INTO
THIS AFTERNOON...

.A WINTER STORM MOVING INTO THE FOUR CORNERS REGION TODAY BROUGHT
A COLD FRONT THROUGH NEW MEXICO WITH IT. AHEAD OF THIS FRONT WINDS
WERE BLOWING ABOUT 25 TO 35 MPH WITH HIGHER GUSTS...BUT AS THE
FRONT HAS PUSHED THROUGH THE AREA...WINDS ARE DIMINISHING BEHIND
THE FRONT. BREEZY WINDS OF 15 TO 25 MPH WILL CONTINUE ACROSS THIS
AREA INTO EARLY THIS AFTERNOON.

NMZ022-281715-
/O.CAN.KEPZ.WI.Y.0017.000000T0000Z-091028T2200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-
INCLUDING THE CITY OF...SILVER CITY
1013 AM MDT WED OCT 28 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

WINDS OF 15 TO 25 MPH WILL CONTINUE INTO THIS AFTERNOON.

$$

NMZ023>025-030>032-TXZ055-056-281715-
/O.CAN.KEPZ.WI.Y.0016.000000T0000Z-091028T2200Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...DEMING...
LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
1013 AM MDT WED OCT 28 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

WINDS OF 15 TO 25 MPH WILL CONTINUE INTO THIS AFTERNOON. FEW
HIGHER GUSTS TO 35 MPH ARE POSSIBLE OVER HIGHER EXPOSED TERRAIN
UNTIL AROUND NOON.

$$

HEFNER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Oct 27, 3:22 AM MDT, 7 hours 37 minutes earlier.

Area forecast discussion, Oct 27, 3:22 AM MDT, 7 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
322 AM MDT TUE OCT 27 2009

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE SLOWLY
ACROSS THE SOUTHWESTERN UNITED STATES TODAY AND WEDNESDAY. THIS
STORMY WEATHER PATTERN WILL BRING WINDY CONDITIONS TO NEW MEXICO
AND WESTERN TEXAS TODAY AND WEDNESDAY. THERE WILL ALSO BE
SCATTERED RAIN SHOWERS ALONG WITH MOUNTAINS SNOW ON WEDNESDAY WITH
TEMPERATURES BECOMING MUCH COOLER BY THURSDAY. FOR FRIDAY AND
THROUGH THE WEEKEND WESTERLY WINDS AND HIGH PRESSURE WILL RESULT
IN DRY WEATHER WITH WARMING TEMPERATURES.

&&

.DISCUSSION...
ACTIVE WEATHER SITUATION BEGINS TODAY AS DEEP UPPER LOW CONTINUES
TO INTENSIFY AS IT MOVES SOUTHWARD INTO ARIZONA. A SURFACE LOW
WILL CONCURRENTLY DEVELOP OVER NORTHERN NEW MEXICO LATER TODAY
WITH LOW AND MID LEVEL GRADIENTS STRENGTHENING. THUS WINDY
CONDITIONS WILL OCCUR THIS AFTERNOON WITH THE WEST WINDS ALSO
ADVECTING WARMER DRY AIR INTO THE CWA.

STORM SYSTEM WILL ADVANCE SLOWLY EASTWARD TONIGHT AND WEDNESDAY
WITH ATTENDANT STRONG COLD FRONT MOVING ACROSS THE CWA DURING THE
MORNING AND EARLY AFTERNOON HOURS. UPPER LOW SHOULD MEANWHILE ENTER
WESTERN NEW MEXICO TOMORROW AFTERNOON AND DRIFT ACROSS THE STATE
INTO THURSDAY. WITH LEE TROUGH ALSO BECOMING ESTABLISHED OVER
EASTERN NEW MEXICO CONDITIONS SHOULD AGAIN BE WINDY ON WEDNESDAY
WITH COLD ADVECTION BEHIND THE FRONT LOWERING TEMPERATURES. DUE TO
THE STRONG WESTERLY WIND COMPONENT AND CONTINENTAL FLOW
TRAJECTORIES...MOISTURE TRANSPORT WILL REMAIN LIMITED. HOWEVER
STRONG AND DEEP LIFTING IS ALSO ANTICIPATED VIA THE COLD FRONT
PLUS SIGNIFICANT DPVA INDUCED BY 130 KT UPPER JET. THUS EXPECT
SCATTERED PRECIP COVERAGE MOST LOCATIONS ON WEDNESDAY WITH DYNAMIC
COOLING ALOFT AND LOW LEVEL COLD ADVECTION LOWERING THE SNOW
LEVELS TO 7000 FEET BY EVENING.

UPPER TROUGH WILL CONTINUE SLOW EASTWARD MOVEMENT ACROSS THE CWA
ON THURSDAY WITH LOW PRESSURE CENTER ALOFT MOVING NORTHEAST.
MODELS AGREE SYSTEM WILL BE INGESTING DRIER AIR BY THURSDAY LOWERING
PRECIP COVERAGE TO ISOLATED. COLD AIR ADVECTION WILL PERSIST WITH
DAYTIME HIGHS 15 TO 20 DEGREES BELOW NORMAL AND FRIDAY MORNING
LOWS NEAR OF BELOW FREEZING ACROSS MOST OF THE LOWLANDS. FRIDAY
THROUGH THE WEEKEND HOWEVER THE COMBINATION OF WESTERLY WINDS AND
HIGH PRESSURE WILL PRODUCE DRY WEATHER WITH A WARMING TREND.

&&

.AVIATION...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL
MOVE ACROSS ARIZONA TODAY AND ADVANCE ACROSS NEW MEXICO WEDNESDAY
AND THURSDAY. THIS WEATHER SYSTEM WILL PRODUCE WINDY CONDITIONS
TODAY AND WEDNESDAY WITH AREAS OF MODERATE OR GREATER TURBULENCE
BELOW 8000 FEET AGL...ESPECIALLY OVER HIGH TERRAIN AND ALONG
EASTERN SLOPES. VFR CONDITIONS WITH AREAS OF CEILINGS ABOVE 10,00
FEET THROUGH THIS EVENING. HOWEVER CLOUDS WILL INCREASE FROM WEST
TO EAST LATER TONIGHT WITH SCATTERED AREAS OF MVFR CEILINGS AND
VISIBILITIES AND ISOLATED IFR CONDITIONS ON WEDNESDAY IN RAIN AND
MOUNTAIN SNOW SHOWERS.

&&

.FIRE WEATHER...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL
MOVE ACROSS ARIZONA TODAY AND ADVANCE ACROSS NEW MEXICO WEDNESDAY
AND THURSDAY. THIS WEATHER SYSTEM WILL PRODUCE WINDY CONDITIONS
TODAY AND WEDNESDAY WITH WEST WINDS GUSTING TO 45 MPH. AS A RESULT
RED FLAG CONDITIONS WILL OCCUR TODAY AS HUMIDITIES WILL FALL TO
AROUND 15 PERCENT THIS AFTERNOON. COOLER TEMPERATURES AND
SCATTERED RAIN AND MOUNTAIN SNOW SHOWERS WILL REDUCE THE FIRE
DANGER ON WEDNESDAY DESPITE THE STRONG WINDS. TEMPERATURES WILL BE
15 TO 20 DEGREES BELOW NORMAL ON THURSDAY WITH LIGHTER
WINDS...THUS THE FIRE POTENTIAL SHOULD FURTHER DIMINISH.

FRIDAY THROUGH SUNDAY THE COMBINATION OF HIGH PRESSURE AND
WESTERLY WINDS WILL PRODUCE DRY WEATHER AND MOSTLY LIGHT WINDS
WITH A TREND TOWARD WARMER TEMPERATURES AND LOWER AFTERNOON
HUMIDITIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 74  56  65  41  57 /   0  10  30  30  10
SIERRA BLANCA TX        73  52  65  35  57 /   0   0  20  30  20
LAS CRUCES              73  52  64  39  57 /   0  10  30  20  10
ALAMOGORDO              69  48  61  37  52 /   0  10  30  30  10
CLOUDCROFT              51  36  45  23  37 /   0  10  40  40  20
TRUTH OR CONSEQUENCES   70  48  62  35  53 /   0  10  30  20  10
SILVER CITY             69  43  60  29  49 /   0  20  40  20  10
DEMING                  74  51  66  36  56 /   0  10  30  20  10
LORDSBURG               74  49  66  33  56 /   0  20  40  20  10

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
     EVENING FOR NMZ110>112.

TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
     EVENING FOR TXZ055.

&&

05 ROGASH
Hazardous weather outlook, Oct 27, 4:05 AM MDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
405 AM MDT TUE OCT 27 2009

NMZ022>025-030>032-TXZ055-056-281200-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
405 AM MDT TUE OCT 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WINDY THIS AFTERNOON WITH SOUTHWEST WINDS GUSTING TO 40 MPH OVER A
FEW LOCATIONS. VERY ISOLATED AREAS OF BLOWING DUST WILL OCCUR
LOWERING VISIBILITIES TO UNDER A MILE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL
MOVE SLOWLY EASTWARD ACROSS NEW MEXICO AND WESTERN TEXAS WEDNESDAY
AND THURSDAY.

WINDY CONDITIONS ARE THEREFORE EXPECTED ON WEDNESDAY WITH WEST AND
NORTHWEST WINDS GUSTING TO NEAR 40 MPH. IN ADDITION...ON WEDNESDAY
SCATTERED RAIN SHOWERS WILL OCCUR ACROSS MOST OF THE LOWLANDS WITH
SNOW SHOWERS FALLING OVER THE HIGHER ELEVATIONS ABOVE 7000 FEET.
UP TO 4 INCHES OF SNOW MAY FALL OVER A FEW MOUNTAIN LOCATIONS BY
THURSDAY MORNING.

COLDER AIR WILL ALSO FLOW INTO THE BORDERLAND WEDNESDAY AND
THURSDAY WITH LOW TEMPERATURES FALLING TO BELOW FREEZING OVER
MOST OF THE LOWLANDS BY SUNRISE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:30 PM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more24 hr

Nearby

Wind Advisories in New Mexico, 2009Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.